# SDR IPXA2020070157210

- Difficulty date: July 1, 2020
- Submitted: July 1, 2020
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 28,086 hours, 18,954 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: 185N30034
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG3 DENT FOUND ON LT HORIZONTAL STABILIZER UPPER FWD TORQUE BOX PANEL JUST AFT OF AUX SPAR.  REPAIRED AREA IAW B757 SRM 51-70-10-2R-2 PER SRM 55-10-01-1A-1.
